# SDR DALA2019110506410

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1345718) CORROSION ON SEAT TRACK RBL 24.75 FROM STA 500I TO 522 AT PAX COMPARTMENT (CPAX) (AMDS 5300-2342). CORRECTIVE ACTION: CORROSION LEVEL 2 CORROSION WAS REMOVED PER B737-800 SRM 51-10-02 PAR 15 VISUAL INSPECTION WITH 10X MAGNIFYING GLASS WAS PERFORMED PER B737-800 SRM 51-10-02 PAR.15 A (6) (A) AND NO CORROSION OR ANY OTHER DISCREPANCY WAS FOUND. SEAT TRACK RBL 24.75 FROM STA 500I TO 522 WAS REPAIRED PER B737-800 SRM 53-00-52 REP. 4 FIG. 202.
